# SDR FDEA202211232830

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 33,640 hours, 18,980 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1237002A
- Part serial: 2598
- Condition: Contaminated
- Location: Flap/Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT 6000 FT & 210 KNOTS ATTEMPTED TO EXTEND SLATS INFLT.  SLATS FAILED TO EXTEND WITH ECAM & ASSOCIATED CHIME. ECAM SHOWED SLATS SYS 1 & 2 FAULTED.   FOLLOWED ECAM PROCEDURE WITH NO SUCCESS.  RAN QRH & ABLE TO GET FLAPS TO 40 DEGREES WITH SLATS RETRACTED. LANDED NORMAL & RETRACTED FLAPS TAXIING TO GATE. EMERGENCY DECLARED   IAW FIM: 27-80-00 PERFORMED BITE CHECK ON SFCC 1 & 2. BOTH SLAT & FLAP INDS PASSED, IAW TSM 27-80-00 THEN  FULLY EXTENDED & RETRACTED SLATS & FLAPS WITH VISUAL CONFIRMATION.  WHEN SERVICING LT WING, NR 6 SLAT JACKSCREW, WATER INTRUSION WAS FOUND.  IAW AMM 27-84-23-04,  COMPLETED LT WING SLAT JACKSCREW INSTALLATION IAW AMM 27-84-23-04. SYSTEM TESTED GOOD.
